It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 108 for bleeding after stopping the pill. (0.140 seconds)


... I had been on the pill for about 6 years and stopped taking it about a month ago. My first period after I stopped was a "normal" period, my second period was normal. My period stopped for 2 days and I started bleeding again. ... (0 replies)
... Is it normal to get your period early after stopping taking the pill? ... (0 replies)
... I've been on the pill for about two and a half years, and I'm stopping this month. Of all the things I've been concerned about in terms of stopping the pill, the only one I haven't been able to figure out is what will happen to my breasts. ... (3 replies)

... Usually, the acne worses before it gets better. You need to give the pill several months of use before you see improvment. ... (7 replies)
... I just stopped the pill afew days ago after about three years. Now, I feel like I have really bad PMS and I am bleeding like a regualr period. Is this normal? ... (1 replies)
... Thank you. Is it possible to get withdrawal bleeding after stopping birth control pills even if you are pregnant? ... (4 replies)
... I'll try to make a long story short. A year ago six weeks after having my third beautiful baby girl I had Mirena put in. ... (1 replies)
... I was on the pill for a year, but recently quit taking it to ttc. I have been on the pill before but only for a few months and got prego right away when stopping them. I thought it may take longer to get prego being on the pill longer than last time. ... (13 replies)
... Whats wierd about my situation now is that I thought I would be bleeding so much by now after stopping the pill, but I only had a period for one day. Should I be worried, or is this maybe my body just adjusting to the change? ... (9 replies)
... It is normal because you took yourself off of the hormone. Your body just needs to get back into a regular cycle again which takes a few months. ... (1 replies)
... Has anyone ever had an earlier period when they stopped taking the pill? ... (2 replies)
... On Ortho Cyclen for over two years. Last few months, except January, I have been experiencing heavy bleeding along with serious cramping that lasts a few days during the third week. Those are the active pills. Just like my typical period. ... (4 replies)
... Novum for 3 months. Never took white pills continued straight through with breakthrough bleeding and spotting the whole 3 months. Dr decided I should not start new pack. I took my last pill in the pack while I was bleeding like a period. ... (1 replies)
... I was off the pills for around 6 months before going to get more. ... (0 replies)
... My friend who is a RN told me it may take me two months before I finally get straightened up after stopping the pill too soon. ... (2 replies)
... So here's my situation. I have been on the pill for about 10 years now. I recently came off because my husband and I want to start trying to conceive. I came off the pill on Sunday. ... (0 replies)
... although normallly 2 days after I stop my pill I DO get my period, so its hard to tell what is going on right now...today is 7 days off the pill and last night I had the most horrendous headache of my life....between the eyes and my temples. ... (0 replies)
... I am 41 years old and have recently stopped the pill after about 20 years of use. ... (5 replies)
... Not only is it possible, but it's very common to miss one more more cycles after quitting BC. ... (3 replies)
... on the earlier dosage got it on Tuesday. Past the 1, still ahead of the other. ... (3 replies)


Associated Tags: bcp, birth control, birth control issues, birth control pill, bleeding, early period, period, pill

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 08:44 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!